# SDR CA141024021

- Difficulty date: September 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 206B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200133
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF M/R BLADE TELL-TALE WEIGHT CAUSED LATERAL VIBRATIONS.  PILOT FOUND THE TIP CAP YIELDED FROM MOUNTING, BUT STILL ATTACHED BY LOWER FORWARD SCREW.
